# SDR AALA20010892

- Difficulty date: April 10, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED AT STATION 160.  REPAIRED PER SRM 53-02, FIG 18.  (M)
